Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Side effects of Erectile dysfunction medication - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi
User :   hi
User :   need ur help
Doctor :   Hi
Doctor :   How can i help you ?
User :   Iam a 28 year old SW engg. I have a wife and when we indulged in sex, my penis was not hard enough for intercourse
Doctor :   OK,
User :   is there any medecine in india to make it hard in intercourse
Doctor :   Since when do you have this problem ?
User :   from 4 month before
User :   I have never had any relationship or have never indulged in sex before. But with my wife i have tried to a few times and ALL the time my penis was not hard enough for penetration.
Doctor :   ok, is it the same every session or occasionally ?
Doctor :   ok, do not worry you still are not psychologically prepared
Doctor :   once you get it right you will be successful al the time
User :   Please suggest a remedy,through tablets coz am a little skeptical to visit any doctors as of now
Doctor :   yes, there is TAb Sildenafil 50mg taken one hour before the intercourse will take you through without any problem
User :   it is avaliable in indian market
User :   and price of that TAb
Doctor :   yes, it will be available in al most al medical shops
User :   ok
Doctor :   it would be around 75rs for 4 tabs
User :   my blood pressere 90-130.thats create any problem..
User :   if takes the TAb
Doctor :   not at al , its safe pt that you may have headache after few hours after the tab
Doctor :   but goes unnoticed if you are asleep after the session
Doctor :   its safe except
User :   any side effects for that tab
Doctor :   head ache is most likely and common sideeffect
User :   ok
Doctor :   and other minor side effects would be stomach upset , facial flush , giddiness
User :   it will be tacking ragurly if i started to takes the tab
User :   is it will be taking regularly if i started to takes the tab
Doctor :   i am sorry , i didnt understand your last comment
User :   this tab slove my problem permanently or if i stop to takes the tab problem will be raise
User :   again
Doctor :   in the first few sessions you may have to take the tab , say for 4 to6 times later you will be having enough confidence and will be able to have erections naturally

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor